# SDR SWAA2014060328642

- Difficulty date: June 1, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 58,500 hours, 46,717 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Container
- Part number: D31354
- Condition: Broken
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE CONTAINER BROKEN.  R & R SLIDE IAW MT.
